# SDR CA090617007

- Difficulty date: June 16, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 29,347 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plenum
- Part number: 310166812
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN ACFT WAS DOWN FOR HEAVY MX, MECHANIC HAD NOTICED THAT THE RT ENGINE HAD A CRACK ON THE PLENUM AROUND THE BLEED AIR PORT.  ENGINE WAS REMOVED AND FORWARDED TO THE COMPANY’S ENGINE SHOP FOR REPAIR.  PART WAS REPLACED AND ENGINE WAS REINSTALLED ON THE ORIGINAL ACFT.  THE TIME ON THE PART IS U/K DUE TO AT OVERHAUL IF THEY PASS NDT THEY CAN BE REINSTALLED.
